# SDR CA120723024

- Difficulty date: July 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HELICOPTER 50 HR INSPECTION LT AND RT HYDRAULIC SERVOS WERE FOUND TO BE LEAKING. LT SERVO, TSN: 1899.  REPLACEMENT HYDRAULIC SERVO, PN: D212-1, INSTALLED AND FOUND LEAKING. HYDRAULIC SERVOS REPLACED.
